# SDR YENA2022100600992

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 61,739 hours, 21,869 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Hinge Arm
- Condition: Vibration
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#39, FLL-SJO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'STRONG AIRCRAFT VIBRATION IN FLIGHT. OVERWEIGHT LANDING PERFORMED 1500,000 <200 FPM.'  ACCOMPLISHED FLIGHT CONTROLS REPLACEMENT OF LH AND RH ELEVATOR ATTACH HARDWARE AND FITTINGS I.A.W EC NO. A5515127-01 AND ACCOMPLISHED FLIGHT CONTROLS OF RUDDER ASSEMBLY ATTACH HARDWARE AND FITTINGS-HINGE ARM REPLACEMENT IAW EC NO.A5515155-.01.
